# SDR DHL9671548D

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, REINFORCEMENT WEB AT STA 1176.9 HAS A CRACK BETWEEN RBL 17 AND RBL 26.  REMOVED AND REPLACED WEB PER SRM 51-10-4.
